# SDR AWXA200200130

- Difficulty date: February 10, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112821200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - C - DURING C-8 CHECK CORROSION WAS FOUND ON FWD & AFT FLOOR SUPPORT BEAM Y254 LT BETWEEN FR 15 AND FR 21.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS PER A320 SRM 53-11-14.  REMOVED FLOOR SUPPORT BEAM Y254 LT, FABRICATED NEW FLOOR SUPPORT BEAM AND INSTALLED REPAIR IAW DWG 53112821.
